# SDR CALA2018043001209

- Difficulty date: April 26, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 79,825 hours, 17,873 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Dented
- Location: Lt Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APU DOOR EXTERIOR HAS THREE DENTS. BS 1925, 7.5 INCHES FROM UPPER EDGE,   A SMALL CRACK LOCATED IN THE DENT,  REPAIRED IAW SRM 52-40-01, ADS, FIG 101.
